# SDR TWAA0005901

- Difficulty date: April 15, 2000
- Submitted: May 8, 2000
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 4,615 hours, 2,310 cycles
- Engine: Pwa JT8D217A
- Engine time: 33,695 hours, 17,012 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Tube
- Part number: 776623
- Condition: Fractured
- Location: Nr 6 Bearing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

THE RT ENGINE WAS SHUT DOWN DUE TO OIL LOSS.  MADE AN UNSCHEDULED LANDING AT SAT.  FOUND OIL IN THE TAIL PIPE.  REPLACED THE ENGINE.  CHECK-C 9-3-99.  *S/D*  FOUND THE NUMBER 4 1/2 AND NUMBER 6 BEARING INTERNAL PRESSURE TUBE ASSEMBLY HAD FRACTURED, LEAKING OIL INTO THE EXHAUST CASE.  PRESSURE TUBE ASSEMBLY WAS REPLACED.
